Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Big time withdrawal shar

Posted by Ritch on January 15, 2003, at 23:55:35

In reply to Re: Big time withdrawal judy1, posted by shar on January 15, 2003, at 18:01:07

> Judy,
> I just take 1 mg. at night to sleep. So, for a couple of days now I've taken .5 mg trying to stretch out what I have. I haven't noticed anything so far (for which I'm thankful), and sort of am hoping I'll be able to make it til the end of January (refill time) especially if I go to quarters.
>
> Think my low dose might make it feasible to do without too many symptoms?
>
> Thanks,
> Shar


Shar, I ran out of .5mg of Klonopin at bedtime recently (because of the weather and was not at home and had no meds with me), and I just got some insomnia and mild panicky feelings.---Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:135979
URL: http://www.dr-bob.org/babble/20030113/msgs/136060.html